MathSciNet Relay Station
MathSciNet bibliographic data
MR1207536 (94k:30007) 30C10
Erëmenko, A.; Lempert, L. An extremal problem for polynomials. Proc. Amer. Math. Soc. 122 (1994), no. 1, 191–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement